18 doctors weighed in:
My eyes are watery . I have been using artificial tears and dry eye relief but no use. I am having this problem since I was 14 years.?
18 doctors weighed in

Dr. Ravi Patel
Ophthalmology
6 doctors agree
In brief: Tearing
Could possibly represent allergies (if they itch) or it could be a tear duct problem. Would follow up with an eyemd (ophthalmologist).

In brief: Tearing
Could possibly represent allergies (if they itch) or it could be a tear duct problem. Would follow up with an eyemd (ophthalmologist).
Dr. Ravi Patel
Dr. Ravi Patel
Thank
Dr. Andrew Shatz
Ophthalmology
4 doctors agree
In brief: Dry eyes
You seem to be suffering from severe dry eyes.
This can be caused by other systemic conditions, eyelid inflammation, and/or poor tear production. Less commonly, you could be suffering from epiphora - increased production of tears. If the eyes sting or feel irritated, it is dry eye. Look for a dry eye specialist near you. They can offer newer treatments to help your condition.

In brief: Dry eyes
You seem to be suffering from severe dry eyes.
This can be caused by other systemic conditions, eyelid inflammation, and/or poor tear production. Less commonly, you could be suffering from epiphora - increased production of tears. If the eyes sting or feel irritated, it is dry eye. Look for a dry eye specialist near you. They can offer newer treatments to help your condition.
Dr. Andrew Shatz
Dr. Andrew Shatz
Thank
Dr. David Sachs
Ophthalmology
3 doctors agree
In brief: Watery eyes
The number one cause of tearing is actually dry eye.
You can try otc artificial tears and warm compresses to see if that will help your problem. If your tearing continues you may need additional dry eye treatment or it could be from another cause of tearing such as an issue with the drainage system in the eye. If your symptoms continue see an ophthalmologist.

In brief: Watery eyes
The number one cause of tearing is actually dry eye.
You can try otc artificial tears and warm compresses to see if that will help your problem. If your tearing continues you may need additional dry eye treatment or it could be from another cause of tearing such as an issue with the drainage system in the eye. If your symptoms continue see an ophthalmologist.
Dr. David Sachs
Dr. David Sachs
Thank
Dr. Robert Chang
Ophthalmology
2 doctors agree
In brief: Cornea specialist
Have a dry eye eval.
Check tear production. See if other systemic dryness (dry mouth) or autoimmune disease. Look for other treatable causes like rosacea, medication toxicity, etc.

In brief: Cornea specialist
Have a dry eye eval.
Check tear production. See if other systemic dryness (dry mouth) or autoimmune disease. Look for other treatable causes like rosacea, medication toxicity, etc.
Dr. Robert Chang
Dr. Robert Chang
Thank
Dr. Claudio Contreras
Ophthalmology
1 doctor agrees
In brief: Tear film imbalance
Chronic watery eyes is usually a symptom of a tear film imbalance problem commonly referred to as dry eyes.
If frequent application of artificial tears does not help, then other treatments may be necessary. A complete eye examination is necessary to determine if the watery eyes is due to the tear film imbalance or some other eye condition.

In brief: Tear film imbalance
Chronic watery eyes is usually a symptom of a tear film imbalance problem commonly referred to as dry eyes.
If frequent application of artificial tears does not help, then other treatments may be necessary. A complete eye examination is necessary to determine if the watery eyes is due to the tear film imbalance or some other eye condition.
Dr. Claudio Contreras
Dr. Claudio Contreras
Thank
Dr. Morel Laronn
Internal Medicine
In brief: You may have chronic
If you have rhinitis your eyes may watter. Anasal inhaled steroid may solve the problem.

In brief: You may have chronic
If you have rhinitis your eyes may watter. Anasal inhaled steroid may solve the problem.
Dr. Morel Laronn
Dr. Morel Laronn
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
108,000 doctors available
Read more answers from doctors